| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer received a replacement power adapter.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.Not returned to manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device would not power on.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker determined that the likely cause of the reported issue was due to process residue on one of the ac input pcb.This can trigger the overvoltage protections of the ac power adaptor and result in the device being unable to power on or charge the batteries.